Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


METHADONE INTERACTIONS WITH COMBIVIR, KALETRA, VIREAD
Mar 22, 2008

HOW ARE THESE MEDICATIONS EFFECTING MY METHADONE LEVELS? I AM EXPERIENCING WITHDRAWALS EARLIER THAN I AM TOLD I SHOULD BE. MY CURRENT DOSE IS 100 MGS/DAY. I TAKE KALETRA 200 MGS/4 TIMES A DAY, CONBIVIR 2X/DAY, VIREAD 300MG 1/DAY. ANY INFORMATION WOULD BE GREATLY APPRECIATED. THANK YOU,

JASON MAY

Response from Dr. Henry

Mehtadone levels are often decreased (averaging perhaps up to 50%) when also taking Kaletra so for some patients the dose of methadone may need to be increased. KH



Previous
Atripla & rash??
Next
Muscle pain (Atripla)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement